It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 ... 2 3 4 5 6 7 ... 7Showing 121 - 140 of 146 for norco withdrawal help. (0.010 seconds)


Clean since Nov 06
Apr 24, 2008
... Wow I cannot believe it has been that long since I quit my 20 Norco 10's a day habit. Its been a long road but a proud one. ... (8 replies)
... needed narcotics and change the addictive thinking and behaviour. Having two doctors write the same prescription for the norco is deceptive and is a clear cut dispaly of addictive behaviour. ... (14 replies)
... So I talked with my husband, asked him to help me with a taper schedule. I was trying so hard o get him to believe that "this time" was for real that I was overly ambitious on the amount I said I'd taper to. ... (28 replies)

Signing Off
May 26, 2005
... ue your support for the people that are new.......you have so much to offer, especially if you have stayed clean. I know it gets redundant, but your experiences help others. Always remember that you were where they are at not so long ago. ... (5 replies)
... Red yes I was on Norco which is basically 10mg version of Vicodin. ... (25 replies)
... I have tapered before believe it or not. I tapered religiously from norco 80 mgs to 10 mgs over 4 months. I NEVER wavered not even once. ... (10 replies)
... Are you still taking the Norco strickly for pain, or to feel good. ... (10 replies)
Scared
Apr 10, 2007
... Everyone has offered great advice on this board. There is no sugarcoating the fact that opiate withdrawal sucks... I am 7 days free from Norco and Morphine, and my taper was hell. And I still have to finish a Valium taper. But I'm alive. ... (7 replies)
... Hello REACHOUT....I have walked thru your withdrawal to the oxy's.I really think you have been a wonderful example of courage and strength. ... (13 replies)
... If this is withdrawal from the pain meds, I would definitely NOT take one for the headache. It will help in the short term, but it will come back after the pill wears off. And then you'll still be withdrawing. ... (1 replies)
... d's. If you can, go to your doctor and get some help. They can prescribe some meds to help you with nausea and sleep. It's really not that bad! ... (14 replies)
... eizure etc. You should not EVER just quit any med cold turkey. I did, but I was watched by a nurse for a few weeks. I think going back to Ohio may be unecessary, withdrawal symtoms are usually over in about 2 weeks. ... (3 replies)
... better but still have runny eyes and some light sneezing. I believe that these residuals are hanging on, due to the way I approached the withdrawal this time. ... (3 replies)
... DJchriscap, Welcome & Congratulations! You came to the right place. I am very new here also. Suboxone/Buprenorphine has helped me tremendously. And I think many people here will agree. I was in full W/D 20 hours after my last handful of Norco (Hydrocodone). I took my first 4mgs of Suboxone, and within 30 minutes I had no physical W/D symptoms. Type 'Sub' or... (9 replies)
Suboxone Taper
Dec 22, 2003
... You say life isn't fair sometimes. I don't think life has ever been fair to me. Maybe that is why I got addicted to opiates. They sure help the pain to go away. ... (27 replies)
... the threads for others going through this. I have done a lot of research and if your addiction is very um bad 8 or more pills a day to stay functionable than to withdrawal cold turkey would actually probably cause a miscarriage or some defect in itself, the baby feels everything your body does. ... (3 replies)
... Serenity, more than anything I wish you serenity. Your pain sounds so debilitating. I don't really have a concrete answer for your, but I do want to welcome you to the board, and offer you emotional support. I can't really answer your question about whether or not you've developed tolerance, or addiction, but my first thought is that your situation appears to be one of... (8 replies)
Suboxone...
Mar 29, 2009
... that said CONGRATS you have come this far and celebrate that you are moving forward to a great recovery. And as a previous poster mentioned... ANY opiate you withdrawal from completely is going to make you feel like you're going to die... it's the noreponephrine being released from your brain. ... (10 replies)
Benzo withdrawal
Feb 21, 2006
... This is my first post, and while I am now addicted to NORCO, and am hating myself for opening another trap to Hell...I will say that two years a go I kicked Ativan after being on it for four years...it started benignly enough....02mg.s for sleep...the first one was the best sleep i had had in years..soon i was multiplying the dosage and began a downhill agoraphobic cycle of... (17 replies)
Fear of Suboxone
Apr 12, 2005
... Any help would be appreciated. I would love to hear from all. ... (14 replies)




Pages: 1 ... 2 3 4 5 6 7 ... 7

All times are GMT -7. The time now is 01:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!